# SDR DHL9872082D

- Difficulty date: November 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 5245 · Air Conditioning Doors
- Part: Door
- Part number: 65266872
- Condition: Cracked
- Location: Rt Ram Air
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CHECK, RT RAM AIR DOOR IS CRACKED AT BOTTOM FLANGE.  REPALCED DOOR PER MM 21-56-1, N/R 3666.
